# SDR 97FDEA00394

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spacer
- Part number: ARG7653501
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00514   REF: TO EO 1-3210-7-3303B-P2.  THE RT MAIN GEAR FWD TRUNNION IN COMPLIANCE WITH EO DISCOVERED THAT THE INNER SPACER ASSEMBLY WAS DAMAGED BEYOND LIMITS.  DEEP GOUGES AND PITS IN  INNER BUSHINGS.  CLOSED OFF LUBE PASSAGE.  REMOVED AND REPLACED SPACER ASSY, REF M/M 32-11-01-4, CLOSED 7-7-97.
